Boots Ibuprofen Tablets 200mg 16 Tablets
Suitable for: Adults, the elderly and children over 12 years
Active ingredient: Ibuprofen
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Check store stock overlay
Please use this overlay to check for product availability
You can't collect Boots Advantage Card points with this product
Please note that you must be in to sign for this delivery.
For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for relief of the symptoms of colds and flu.
Adults, the elderly and children over 12 years
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Adults, the elderly and children over 12 years: Take 1 or 2 tablets up to 3 times a day, as required.
Swallow the tablets with a glass of water preferably with or after food.
Do not take more often than every 4 hours. Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.
For short-term use only.
Do not take more medicine than the label tells you to.
Hazards and Cautions
Do not take if you:
- have ever had a stomach ulcer, perforation or bleeding
- are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
- are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
Talk to a pharmacist or your doctor before taking this product if you:
- have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney, or bowel problems
- are a smoker
Keep all medicines out of the sight and reach of children
Do not store above 25°C. Store in the original container.
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies
Active ingredients: Each coated tablet contains: Ibuprofen 200mg.
Also contains: lactose and sucrose.